# SDR DALA2024092609450

- Difficulty date: September 23, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 76,963 hours, 32,002 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0572417) WHILE PERFORMING THE SPLIT SCIMITAR INSTALLATION ON A/C 3702, DELTA WORK CARD 5732-01015-01A-07, STEP 23 (APB TASK CARD 737-8340-11 REV E, OPERATION 240), THERE WAS AN INTERFERENCE ISSUE WITH THE L-8 STRAPS AT RIB 22 ON THE LEFT WING.
